# SDR AWXA9700242

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 2612 · Fire Detection
- Part: Fire Contl Pnl
- Part number: 700T506Y111
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

INFLIGHT SHUTDOWN, DIVERSION TO ABQ.  IN CRUISE AT FL370, OBSERVED 'FIRE' INDICATION ON ENGINE CONTROL PANEL AND ON OVERHEAD FIRE PUSH BUTTON BUT NO ECAM INDICATIONS.  COMPLETED NR 2 ENGINE SHUTDOWN PROCEDURE.  REPLACED FIRE CONTROL PANEL ON OVERHEAD 49VU.  PERFORMED OPS CHECK OF ENGINE / APU FIRE PROTECTION SYSTEM, OPS NORMAL AT THIS TIME.
